# SDR DALA2022060103855

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 70,008 hours, 8,968 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 ECAM DOOR L AFT CABIN CAUTION. CORRECTIVE ACTION: AIRCRAFT ARRIVED WITH NO LOGBOOK ENTRY AND NO FAULTS ON PFR. PERFORMED VISUAL INSPECTION OF 4L DOOR AND PERFORMED OPS TEST OF DOOR INDICATION PER A330 AMM 52-71. (2258251)
